# SDR 2007UALA02229

- Difficulty date: June 25, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 58,575 hours, 7,032 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE ODOR IN CABIN BETWEEN ROWS 37+44.  TURNED OFF UPPER RECIRC FAN AND SMELL WENT AWAY.  REPLACED UPPER RECIRC FAN 1 PER MM 21-25-01.  OPS NORMAL & CIRCUIT BREAKER STAYS IN.  AIRCRAFT OK FOR SERVICE.
